RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1994, Volume 30, Number 9, Pages 1516–1529 (Mi de9437)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

On a connection between the form of the boundary conditions and the basis property and the property of equiconvergence with a trigonometric series of expansions in root functions of a nonselfadjoint differential operator

V. A. Il'inab

a Lomonosov Moscow State University
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Full text: PDF file (1727 kB)

English version:
Differential Equations, 1994, 30:9, 1402–1413

Bibliographic databases:
UDC: 517.927.25
Received: 31.05.1994

Citation: V. A. Il'in, “On a connection between the form of the boundary conditions and the basis property and the property of equiconvergence with a trigonometric series of expansions in root functions of a nonselfadjoint differential operator”, Differ. Uravn., 30:9 (1994), 1516–1529; Differ. Equ., 30:9 (1994), 1402–1413

Citation in format AMSBIB
\Bibitem{Ili94}
\by V.~A.~Il'in
\paper On a connection between the form of the boundary conditions and the basis property and the property of equiconvergence with a trigonometric series of expansions in root functions of a nonselfadjoint differential operator
\jour Differ. Uravn.
\yr 1994
\vol 30
\issue 9
\pages 1516--1529
\mathnet{http://mi.mathnet.ru/de9437}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1347804}
\transl
\jour Differ. Equ.
\yr 1994
\vol 30
\issue 9
\pages 1402--1413


Linking options:
  • http://mi.mathnet.ru/eng/de9437
  • http://mi.mathnet.ru/eng/de/v30/i9/p1516

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. S. Imanbaev, M. A. Sadybekov, “On spectral properties of a periodic problem with an integral perturbation of the boundary condition”, Eurasian Math. J., 4:3 (2013), 53–62  mathnet
  • Number of views:
    This page:74
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019